Allergy Relief (fexofenadine 180 mg), 200 ct
$30 per 200 count bottle per 200 count bottle
Our daily, non-drowsy antihistamine formula uses the same-strength active ingredient in Allegra Allergy 24 Hour to deliver allergy relief as powerful and long-lasting as Allegra at a fraction of the price.
Active Ingredient: Fexofenadine dihydrochloride 180 mg, 180 tablets
Compare To: Allegra Allergy 24 Hour Tablets
-
Daily Relief
-
Non-Drowsy
-
180 mg
-
Value Size
-
Made in USA*
Are You...
An allergy sufferer who wants powerful, long-lasting, and non-drowsy relief from an antihistamine?
*with globally sourced ingredients
Good For
Sneezing
Itchy, watery eyes
Itchy or runny nose
Itchy throat
Indoor, outdoor, seasonal, and pet allergies
Not For
Chest congestion or phlegm. Check out Mucus Relief for those.
Also From Curist
The Best Allergy Medicine Has Friends

Goodbye Allegra, Hello Savings.
Why Fexofenadine For Allergies?
Curist fexofenadine, the same active ingredient in Allegra Allergy 24 Hour, is a non-drowsy antihistamine that counteracts your body's allergic response by neutralizing the "histamine" chemicals that cause irritating allergy symptoms, such as sneezing and itching. Treats both outdoor seasonal allergies, and indoor outdoors like those to pets and dust for a whole day with no drowsiness.
Doctor Pro Tip

“Consider starting a week or two before symptoms start and continue daily to provide sustained allergy relief.”
Dr. Marc Goldstein, MD
Chief of Allergy, Pennsylvania Hospital
Everything you need to know about Fexofenadine
Fexofenadine 180 mg FAQ
Fexofenadine (the ingredient in Curist Allergy Relief and the ingredient in Allegra) is an oral antihistamine. It blocks the action of histamine, a natural chemical the body releases during an allergic reaction and helps relieve allergy symptoms.
Fexofenadine is considered to be non-drowsy. It’s possible for fexofenadine to cause drowsiness, but it is rare. Fexofenadine is a second-generation antihistamine that does not cross the blood-brain barrier, which reduces drowsy or sedating effects.
Yes, Curist Allergy Relief (fexofenadine 180 mg) can be taken every day. Fexofenadine 180 mg should be used once per day. Please use only as directed and read the product label for complete dosing instructions and warnings.
Fexofenadine is the drug equal to Allegra, meaning that Allegra is a brand version of fexofenadine. Curist Allergy Relief (fexofenadine 180 mg) contains the same drug as Allegra and Curist Allergy Relief has an equal strength to Allegra.
Yes, Allegra does have a generic. Curist Allergy Relief is a generic for Allegra, and contains the same strength active ingredient at the same strength as Allegra (fexofenadine 180 mg).
Yes, there is a generic for fexofenadine. Fexofenadine is the name of a medicine that is in Allegra. Curist Allergy Relief is a generic for fexofenadine, as Curist Allergy Relief contains fexofenadine 180 mg.
Generic Allegra, for example Curist Allergy Relief, contain the same active ingredient at the same strength as Allegra (fexofenadine 180 mg).
Allegra and Curist Allergy Relief are two brands that contain the medicine fexofenadine. In order to take fexofenadine, you can take Allegra or Curist Allergy Relief fexofenadine which is available at about half the price of Allegra. Both Allegra and Curist Allergy Relief fexofenadine have the same strength fexofenadine (180 mg).
Curist Allergy Relief fexofenadine is one of the best generic Allegra options, as it contains the same strength fexofenadine (180 mg) as Allegra.
Fexofenadine (generic Allegra) is available over the counter and can be purchased online at Curist. Curist sells generic Allegra (fexofenadine) at the best price online.